Use of stimulants during physical exercise

Posted by in Adverse effects, Doctor X files

 

I have been wondering is there any harm reduction advice about taking stimulants and physical exercise?

I am asking especially if after a weekend drug taking – stimulants like MDMA, MDA or especially mephedrone since it feels to be most burdening for cardiovascular system – does one have to cut down on physical exercise he regularly does during week ? Is that its better to stop with or limit the exercise and wait for the heart and cardio system to get back to norm after it has been “overstimulated” during the drug intake ?

I am asking because I sometimes have a feeling that after snorting mephedrone especially (2-3 days after that) I get tired faster, have short breath faster etc… I generally feel that I had been pushing too hard for my cardio system while abusing.

 

 

This could be important depending on your age, pattern of use, kind of substance, physical condition and additional cardiovascular risk factors. I think these all factors should be analyzed in this case. Probably, if your heart rate is over 90 and/or blood pressure over 140/90 in basal conditions, you should not train.

 

Pin It on Pinterest